# SDR USAA950929

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47052
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 6223255009
- Condition: Inop
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT NR 673 - DIVERTED TO IND DUE TO LOSS OF THE NR 2 VOR.  MAINTENANCE REPLACED THE NR 2 NAV RECEIVER.  VOR GROUND CHECKED GOOD.  (M)
